RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 274, Number 4  


MATHEMATICS
The nature of the incompleteness of the Hoare system
S. A. Abramov
777
Divergence of Fourier–Walsh series
L. A. Balashov
779
On the theory of class fields of a multidimensional local field
S. V. Vostokov
780
The principle of optimality and the equilibrium theorem for controllable random fields on a digraph
I. V. Evstigneev
782
Deductive possibilities of intuitionistic analysis without negation
V. N. Krivtsov
786
Algorithmic foundations of generalized-prefix encodings
Al. A. Markov, T. G. Smirnova
790

FLUID MECHANICS
Calculation of a plane, boundary, turbulent jet of incompressible liquid
V. V. Novozhilov, E. V. Dzhorogova
794

GEOPHYSICS
Radiative heat exchange in the atmosphere disturbed by a volcanic eruption
K. Ya. Kondrat'ev, N. I. Moskalenko
799

PHYSICS
Bessel optics
A. E. Bereznyi, A. M. Prokhorov, I. N. Sisakyan, V. A. Soifer
802
Quantum properties o f supergravity models
E. S. Fradkin, A. A. Tseytlin
806

Erratum: “Nonuniqueness of solutions of certain boundary value problems for degenerate equations”
Ho K'ang Cher
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019